# SDR HEEA0014720

- Difficulty date: June 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bolkms BK117B2
- System (JASC): 2435 · Starter-Generator
- Part: Stator
- Part number: 230321825
- Condition: Defective
- Location: Start/Gen
- Part time: 3,578 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATOR CAUSES VERY HIGH FIELD CURRENT AND BRUSH LEADS ARE TOO LONG.   REWOUND  ON 11-29-97.   INSTALLED ON 3-25-98 AND FAILED ON TEST.
